# SDR 99ZZZX4373

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS WERE FOUND BY AMECO C-CHECK ON FLOOR BEAM WEB AT BS 1420, LBL 99 - LBL 121 IN M/D.  SIZE:  5 INCHES, 3 INCHES, 1 INCH AND .0.5 INCH.
